# SDR 9717249962

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FORWARD KEEL FITTING BETWEEN LONGERON 29.5R AND CENTER KEEL BEAM FS 693.  REPLACED FITTING (P/N 4915126-506) PER SRM 53-30-5.
